# SDR SIMA993003

- Difficulty date: October 27, 1999
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7064588
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LBB - FLT 3492 - LARGE HYDRAULIC LEAK IN NOSE WHEEL WELL.  HAPPENED AFTER TAKEOFF.  LANDED WITH NO INCIDENT.  REMOVED AND REPLACED FAILED NOSE LANDING GEAR DOWN-LINE, RESERVICED SYSTEM, LEAK AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
